# SDR SIMA20120316004

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 20,092 hours, 17,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND SEAT 1 AND 2 EMERGENCY FLOOR STRIP INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SEAT 1A/2A EMERGENCY FLOOR STRIP IAW EMB AMM TASK 33-50-12-000-801A/33-50-12-40-801A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
